# SDR QXEA0000076

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX - CENTER CARGO DOOR LOWER FRAME UNDER HINGE HAS TWO AREAS OF TOOLING MARKS.  REPAIRED IAW FOKKER SRM 52-30-00, PAGE 3, ITEM 160 AND SRM 51-10-4.
